# SDR DALA2017052104118

- Difficulty date: May 21, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DENT AT STATION 1340, RIGHT SIDE. FRAME REPAIR AT STA 1340 BETWEEN STR 25R AND 26R REQUIRES HFEC FOLLOWUP INSPECTIONS PER SRM.
